# SDR DALA2024040904253

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,947 hours, 30,561 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 SLIDE LIGHT ILLUMINATED OVER R1 DOOR AND WILL NOT EXTINGUISH. CORRECTIVE ACTION: T/S AND FOUND PROX SNSR (S10217) INOP. R/R AND ACCOMPLISHED OPS PER B757 WDM 25-66-11 AND AMM 25-66-11. ALL TESTS GOOD. (4284999)
